[Severe flecainide acetate poisoning. Apropos of a case].
Аннотация
Poisoning with flecainide acetate is rare and associated with a high mortality. This usually occurs after massive ingestion but can also be observed during therapeutic overdose in patients with renal failure or with amiodarone therapy. The prognostic depends on the haemodynamic and rhythmic effects of the overdose one sign of which is widening of the QRS complexes. Major sodium bicarbonate or lactate infusion is the generally prescribed treatment. The authors report one case of a patient with renal failure on amiodarone who survived a severe flecainide acetate overdose.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.